Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have stingy red discharge. Had stomach pain. Any need to worry?

Hi, 3 days ago I had excruciating stomach pains to the point I had to drop to the floor and hold my stomach. I thought it was just diarrea but nothing happened. The next day I started to get a stringy dark brown/reddish discharge which I have never had before. The pain is not there anymore although I do get a dull ache every now and then. I had a pap smear a week ago and I havent got the results yet, but I am just wondering if this is anything to be concerned about?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
thanks for using health care magic

Dark brown/reddish discharges are not common and do not appear normal.

Dark brown discharges associated with lower abdominal pains warrants proper

investigations for pelvic infections particularly in sexually active women or

women who carry out douching or deep vaginal cleaning.

It will be good to meet doctor for proper examination and for at least an

echography of the pelvis in addition to the smear.

Best regards
Dr Achuo

Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor